# SDR SWAA2022071418161

- Difficulty date: June 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727E+10; BS 727E+14; BS 747+2; BS 747+6; BS 747+8; BS 747+10; BS 747+14; BS 747+18. / [01] VERIFIED THE APPLICABILITY OF SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2;[02] UPDATED STEPS 1 - 8;[03] UPDATED STEPS 1 - 8  VERIFIED MEASUREMENTS;[04] CORRECTED MEASUREMENTS;[05] FABRICATED ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT RBL21 BS 727 TO BS 767 FROM ITEM BAC1496-377#7075T62 CLAD LOT#1490497-1 IAW SRM 51-40-05 AND DWG146A7502 OK TREAT AND PRIMER;[06] VERIFIED CORRECTIVE ACTION STEP 5. VERIFIEDOK TO TREAT AND PRIMER.;[07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT RBL 21 BS 727 TO BS BS 767 IAW SRM 51-20-01 AND SOPM 20-41-02;[08] VERIFIED STEPS 1-8.;[09] VERIFIED CORRECTIVE ACTION 7 AND VERIFIED MEASUREMENT TABLE.
